MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT

NATUS MEDICAL INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT
Model Number 1104B
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Part1104b -olm intracranial pressure monitoring kit - during doctor's robotic seeg (stereoelectroencephalography) case, he wanted to use a natus camino intracranial pressure monitor.When he went to zero it out before use, it remained at a setting of 300 and would not move.He used a different one instead.No injuries reported.
 
Additional Manufacturer Narrative
Initial report ref natus complaint# (b)(4).Acceptable risk as per hazard id 12.1, severity 0, in doc-047178 camino 110-4 series catheter kits-risk analysis.Risk is considered to be low.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Further investigation to be carried out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 natus complaint# (b)(4).Three attempts were made to confirm if the affected product was available to be returned for evaluation on november 8th, 15th and 22nd, 2023.28-nov-2023: completed complaint form returned, confirmed part was available to be returned.Customer was sent another three reminders to return the product on december 14th, 24th and 29th, 2023.Device was not returned for evaluation.Invoice sent january 14th, 2024.No device history record review carried out for this product.Complaint history was reviewed for the previous two years and found 1 confirmed complaint, giving a failure rate of (b)(4)%.Further investigation to be carried out before final closure of complaint case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 002 natus complaint# (b)(4).The device history record was reviewed, the raw materials used in the manufacturing met specifications and there were no anomalies observed during the manufacturing, packaging, or inspection of the device in process.No associated capas.Root cause/failure investigation: the customer did not return the device for evaluation or provide any further information regarding the incident.The device history records show the catheter met specifications prior to release.Failure mode: unconfirmed/ no device returned.

Brand Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego CA 92121
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, H91PD 92
EI   H91PD92
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key18109053
Report Number2023988-2023-00041
Device Sequence Number15382977
Product Code GWM
UDI-Device Identifier00382830047494
UDI-Public00382830047494
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104B
Device Catalogue Number1104B
Device Lot Number118D00960448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
Not provided
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date03/01/2024
07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale